REAL

Items where Author is "Harari, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Harari, D. and Szamuely, Tamás (2016) Local-global questions for tori over p-adic function fields. JOURNAL OF ALGEBRAIC GEOMETRY, 25 (3). pp. 571-605. ISSN 1056-3911

Harari, D. and Scheiderer, C. and Szamuely, Tamás (2015) Weak Approximation for Tori over p-adic Function Fields. International Mathematics Research Notices, 2015 (10). pp. 2751-2783. ISSN 1073-7928 (print), 1687-0247 (online)

This list was generated on Tue Jan 21 22:03:42 2020 CET.